MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN SOFT; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN SOFT; TOOTHBRUSH, MANUAL
Model Number 525CGB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hi (b)(6).Hope all is well.I was just made aware that several patients have notified our front desk staff that bristles from the toothbrushes they have been using have come off and become lodged in their teeth.In one case it got stuck in an elderly patient¿s throat.Please check on your end if there have been any changes in the production of the toothbrushes.Just want to prevent any further issues for anyone.No serious injuries have been reported.
 
Additional Manufacturer Narrative
Complaint not confirmed.

Brand Name
GUM TECHNIQUE DEEP CLEAN SOFT
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key25428691
Report Number1413787-2026-00295
Device Sequence Number10359242
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525CGB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown